# SDR SROM200600022

- Difficulty date: December 27, 2006
- Submitted: January 2, 2007
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,816 hours, 46,526 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part serial: 81PDF
- Condition: Cracked
- Location: Spindle
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ACCOMPLISHMENT OF ULTRASOUND INSPECTION OF THE SPINDLES ON THE OB FLAPS IAW AD 2003-24-08 FOUND THE RT IB SPINDLE TO SHOW A CRACK INDICATION.  LAST ULTRASONIC INSPECTION PERFORMED 46 CYCLES AGO.  REPLACED SPINDLE AND CARRIAGE ASSEMBLY WITH NEW P/N 65C80736-712.
